A Case of Multiorgan Failure Following Interruption of Antiretroviral Treatment

M. Crespo, J. C. Paradiñeiro, E. Ribera, I. Ruiz, V. Falcó, J. Lopez-Quiñones, I. Ocaña, A. Pahissa

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

Reported here is an exceptional case of acute retroviral syndrome resembling septic shock that occurred in a chronic HIV-infected patient shortly following planned interruption of antiretroviral treatment. The therapeutic strategy, which is aimed at improving the immunological control of HIV infection, can therefore be deleterious in chronically infected patients and should be avoided outside of closely monitored clinical trials.
Original languageEnglish
Pages (from-to)63-65
JournalEuropean Journal of Clinical Microbiology and Infectious Diseases
Volume23
Issue number1
DOIs
Publication statusPublished - 1 Jan 2004

Fingerprint Dive into the research topics of 'A Case of Multiorgan Failure Following Interruption of Antiretroviral Treatment'. Together they form a unique fingerprint.

Cite this